# SDR 98UAL900221

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Engine: Pwa PW4060
- System (JASC): 5220 · Emergency Exits
- Part: Control Rod
- Part number: BACT32641072
- Condition: Out Of Adjust
- Location: Lt Emer Exit
- Component: Teledyne, BACT32641072
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EMERGENCY DOOR LIGHT ILLUMINATES INTERMITTENTLY AND EICAS MESSAGE LEFT WING SLIDE ILLUMINATES. *S/D* DOOR LATCH LINKAGE WAS FOUND OUT OF RIG.  PERFORMED ADJUSTMENT PER MM.  NO EICAS MESSAGE DISPLAYED AFTER RETURNING OVERWING SLIDE SYSTEM TO NORMAL.
